Regularization of Hyperfunctions

  • Ricardo Estrada

    Louisiana State University, Baton Rouge, United States


We show that there are no continuous regularization procedures for the extension of hyperfunctions. We also show that there is a continuous projection operator from the space of hyperfunctions with support in a given compact set onto the subspace of hyperfunctions with support on a given \textsl{closed} subset if and only if the subset is a countable intersection of sets that are closed and open.

Cite this article

Ricardo Estrada, Regularization of Hyperfunctions. Z. Anal. Anwend. 25 (2006), no. 3, pp. 299–310

DOI 10.4171/ZAA/1290